# SDR VNAA2017080999902

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 31,723 hours, 31,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LBL 9 FLOORBEAM ANGLE IS CRACKED (OTBD SIDE). 2. REMOVED AND REPLACED FLOORBEAM ANGLE AT FS 280 LBL 9.0 (OUTBOARD SIDE) IAW CRJ 200 SRM 51-42-21 AND REO 601R-53-11-926.FABBED CLIP IAW STEP 20 OF REO 601R-53-11-926.
